| Model Number |
2236-00-002 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the apg+ measurement tests 44 and 48 were found to be damaged, one of them even broken.It caused a slight delay in surgery and a change in the surgical method, but it had no impact on the patient.
Event or Problem Description
A.What was the duration of the delay? 10min.B.Please confirm which product code was broken? refs.223600002 e 223600003.Is the product broken in two or more pieces ? no.C.Did the event happen during a procedure? no.D.Please confirm if both products are available for return.Need to confirm in local dc.F.Please verify what do you mean by damaged? was it broken, bent, stripped or cracked? broken.
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.